I’ve taken entacapone for a few weeks and I think it makes my PD worse. I’m going to stop taking it before more harm is done!
Hi @PDpatient and a warm welcome to our forum. Our members are friendly and supportive and I’m sure you’ll feel at home in no time.
I’m sorry to hear that you feel your medication is making your condition worse. I would strongly recommend that you contact your GP about this and would advise that you not stop taking any medication without the permission/approval of your doctor. You can read this page for more information.
If you’d like to speak to a Parkinson’s nurse, an adviser from our help desk can arrange this for you. Please feel free to give them a call on 0808 300 0303.
Forum Moderation Team
Very many thanks Janice. I’ve been away for a while and only just saw your reply. I have phased them out but am open to trying them again.
The doctor advised to try them for a few weeks longer - is it possible they take a long time to kick in? Otherwise I wonder whether I might be happier to add an extra Sinemet Plus tablet instead?
Hi entacapone is suppose to make sinemet last longer. Are you taking it with sinemet. Sinemet is not suppose to not be taken the same time as protein, but on a empty tummy and void constipation.
Hi Stouty, Yes I was taking the two drugs at the same time. I didn’t notice any improvement so I stopped taking Entacapone and so far I feel happier without them